# SDR DXTA2021112952660

- Difficulty date: November 28, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800126
- Aircraft time: 12,743 hours, 8,470 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: THE MAIN DOOR HANDLE IS VERY STIFF AND HARD TO ACTUATE AT THE VERY END OF CLOSING AS WELL AS THE START OF OPENING THE DOOR. // SIGN OFF // REMOVED ENTRY DOOR STEP COVER, REMOVED ACCESS PANEL TO INSPECT LATCHING MECHANISM, V!SUAUY INSPECTED LATCHING MECHANISM, OPENED I AND CLOSED DOOR MULTIPLE TIMES VISUALLY INSPECTING LATCHES AND ROLLERS. CLEANED DEBRIS AND DUST FROM AROUND LATCHING MECHANISMS. DOOR HANDLE ACTUATION IMPROVED. DOOR OPENED AND CLOSED AS NORMAL. CLOSED ALL ACCESS AND RBNSTALLED STEPS, WORK ACCOMPLISHED IN · REFERENCE WITH CE 680 AMM CH 52-10-00
